Lower back pain from Zarxio?(white blood cell booster)
Hey everyone, my mom is 8 days into her second cycle of AC. This cycle her oncologist ordered 7 doses of Zarxio (figramstim) instead of the 3 she initially had first cycle due to low absolute neutrophil count. Last night she mentioned around 2 am she had slight lower back pain, she figured it was gas since she's been very constipated this cycle. At 8:30 am she had excruciating lower back pain which became worse if she tried to sit down. She said it didn't feel like the gas feeling/pain she's had recently and it felt like it was bottom of the spine. She said she felt sharp like pain go up her back to her head region, almost like a pinched nerve. I immediately call our medical oncologist and the head nurse mentions it's most likely due to the Zarxio shot she got and that it causes bone pain. She told her to take her Claritin today and Tylenol and if pain doesn't get better in 4-6 hours call back. Pain got 90% better within 30 minutes and she's been a tad sore since, lower pelvis and back pain but very minimal. I know that these white blood cell booster shots cause bone pain but has anyone had theirs specific to the lower back region like that very bad? To the point where you couldn't lay or sit down and it shot pain up through your upper back/head? She hasn't had any bone pain this past week from the shots up until early this morning, taking Claritin daily. Her last shot is scheduled for tomorrow then she's done this cycle, pain started after shot 5.